# SDR DALA1015720984

- Difficulty date: July 5, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 50,944 hours, 37,293 cycles
- Engine time: 19,583 hours, 35,448 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF STRONG ODOR IN CABIN SMOKE/HAZE DETECTORS ACTIVATED SMOKE STOPPED WITH PACKS OFF A/C ATB TO LGA (DLM88101763).
